A Comitant Curve of the Plane Quartic

Teresa Cohen
American Journal of Mathematics
Vol. 39, No. 3 (Jul., 1917), pp. 221-232
DOI: 10.2307/2370292
Stable URL: http://www.jstor.org/stable/2370292
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

A Comitant Curve of the Plane Quartic

Notes and References

This item contains 2 references.

  • *
    Presented to the American Mathematical Society, December 28, 1916.
  • Salmon, "Higher Plane Curves,"